# SDR USAA950914

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 2420 · AC Generation System
- Part: Current Sensor
- Part number: X00043409
- Condition: Failed
- Location: Lt Equip Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 967 - DURING CLIMB-OUT FROM PIT, CREW RECEIVED A STALL WARNING FAULT MESSAGE.  CREW WAS ADVISED TO RETURN TO FIELD FOR REPAIRS.  NON EMERGENCY AND NO OTHER INCIDENTS.  REPLACED VARIOUS COMPONENTS WITH NO HELP.  FINAL FIX WAS REPLACEMENT OF LEFT A/C CURRENT SENSOR.  RCN 53007.  (M)
